# SDR IPXA2019032540456

- Difficulty date: March 10, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 63,393 hours, 11,794 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Intercostal
- Part number: AKC752024
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C TAIL CONE RT CENTER GUIDE PIN INTERCOSTAL IS CRACKED. REMOVED, FABRICATED AND REPLACED INTERCOSTAL IAW DWG AKC7520 AND SRM 51-35-01. (MINOR)
